# SDR SWAA2024010437683

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 54,107 hours, 32,371 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#1 FUEL TANK SHOWS APROX 2000 LBS LOWER FUEL QTY THAN #2 TANK IN CRUISE PERFORMED AMM 28-11-00 NO LEAKS NOTED. PERFORMED AMM 28 28-41-00 NO FAULTS AND QTY INDICATIONS ARE CORRECT. FUEL QTY MATCHES WITH PLANNED FUEL LOAD. C/W COND INSP 05-51-48 NO DEFECTS NOTED. AIRCRAFT IS SAFE FOR RETURN TO SERVICE.<[01] PERFORMED AMM 28-11-00 NO LEAK NOTED.PERFORMED AMM 28-41-00 NO FAULT. AND QTY INDICATIONS ARE CORRECT FUEL QTY MATCHES WITH PLAN FUEL LOAD.PERFORMED CROSS FEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00 C/W CONDITIONAL INSPECTIONS IAW AMM 05-51-48 NO DEFECT NOTED.AIRCRAFT IS SAFE FOR RETURN SERVICE
